# SDR 0601351239

- Difficulty date: June 25, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N239NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 62,115 hours, 9,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LOWER CARGO NR 3 SMOKE DETECTOR ILLUMINATED BRIEFLY.  THE CREW FOLLOWED THE COM, DECLARED AN EMERGENCY, AND DIVERTED THE FLIGHT TO NRT.  MAINTENANCE REPLACED THE AUXILLARY WARNING AND CAUTION CONTROLLER, AND THE NR 3 AFT CARGO SMOKE DETECTOR.
